# SDR R61A201907170717

- Difficulty date: July 17, 2019
- Submitted: July 21, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UNDER FLOOR STRUCTURE AS CROSS BEAM (FRAME 12) BL 0,  ANGLE WAS CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-41-01 (PSE 53-10-026)
